# SDR GLBA20100630G

- Difficulty date: June 30, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 29,426 hours, 36,392 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 456
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSPECTION A CRACK WAS FOUND IN THE FRAME AT F.S. 456 AT STRINGER 10R CUTOUT, .4" IN LENGTH. MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 10-1900-53-039. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
